# SDR N382008F00001

- Difficulty date: March 20, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N970SJ
- Make and model: Gulstm GIV
- Aircraft serial: 1146
- Engine: Rroyce TAY6118
- System (JASC): 3200 · Landing Gear System
- Part: Pulley
- Part number: MS202194
- Condition: Obstructed
- Location: Lt Mlg Ww
- Part time: 11,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PREFLIGHT, THE PILOT NOTICED THAT THE SPEED BRAKES DID NOT CLOSE COMPLETELY.  MAINT WAS CALLED AND AFTER SOME OPERATIONAL CHECKS AND A VISUAL INSPECTION OF THE CONTROL SYS AT THE LT MAIN GEAR WHEEL WELL A STONE WAS FOUND AT A CONTROL CABLE PULLEY AND THE STONE WOULD NOT ALLOW THE CABLE TO CLOSE THE SPEED BRAKES ALL THE WAY.  STONE LOGED IN PULLEY.  (K)
